# SDR CA001128004

- Difficulty date: October 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5220 · Emergency Exits
- Part: Valve
- Part number: CMQ1546
- Condition: Seized
- Location: Exit Seal
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD EMERGENCY EXIT SEAL FAILED TO DEFLATE, EXIT UNABLE TO OPEN. LOTS OF WATER FOUND IN EXIT DOOR SHELL, SEAL INFLATION VALVE REPLACED AND LUBRICATED. OLD VALVE SHOWED NO SIGNS OF LUBRICATION. OPERATOR INFORMED OF LUBRICATION TASKS AT PER ISAR 97-09 (DEHAVILLAND).
